Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

October 6, 2016Archer County, Wichita County, Texas

NWS Norman, OK issued this special weather statement at Oct 6, 2016, 11:30 PM CDT for Archer County, Wichita County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 11:30 PM CDT (04:30 UTC)
Expired
Oct 7, 2016, 12:15 AM CDT
In force
45 min
Issued by
NWS Norman, OK

Counties Archer County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1209 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

814 
WWUS84 KOUN 070430
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT THU OCT 6 2016
 
TXZ085-086-088-089-070515-
WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
1130 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER...
ARCHER...NORTHEASTERN BAYLOR AND WICHITA COUNTIES UNTIL 1215 AM
CDT...

AT 1130 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES EAST OF ELECTRA TO 5 MILES WEST OF DUNDEE...MOVING EAST AT 30
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE... 
FREQUENT CLOUD TO GROUND LIGHTNING... 

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...ARCHER CITY...IOWA PARK...HOLLIDAY...KAMAY...MANKINS...
DUNDEE...LAKE DIVERSION...LAKE KICKAPOO...SHEPPARD AFB...LAKESIDE CITY...
PLEASANT VALLEY AND CASHION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3368 9912 3409 9885 3404 9842 3399 9842
      3345 9866
TIME...MOT...LOC 0430Z 289DEG 25KT 3404 9878 3372 9900 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 6, 9:22 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Oct 6, 9:22 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
922 PM CDT THU OCT 6 2016

.DISCUSSION...
The strong cold front extended from near Stillwater to
Clinton/Weatherford to Elk City at 9 pm. It continues to advance
quickly to the southeast, generating strong thunderstorms as it
goes. The strongest storms, however, are ahead of the front,
between Duncan, Oklahoma and the Wichita Falls area of Texas. In
addition, a small mesolow has developed south of El Reno, helping
to produce strong winds along, and just south of, the Canadian
River between Hinton and Mustang. The front will eliminate this
mesolow within an hour.

The front is expected to continue its rapid advance, taking the
convection with it. Rain/storms will gradually end from northwest
to southeast (some rain will linger well behind the front)
overnight into Friday morning. Rain will finally end in our Texas
counties sometime late tomorrow morning.

We made some minor updates to the forecast earlier this evening,
and will continue to do so as needed.

CmS
&&

.PREV DISCUSSION... /issued 629 PM CDT THU OCT 6 2016/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.

CmS

PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/

DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.

35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).

Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.

Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.

Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  51  65  45  73 /  70   0   0   0
Hobart OK         51  65  44  72 /  60  10   0   0
Wichita Falls TX  55  67  48  75 /  90  30   0   0
Gage OK           42  66  40  75 /  10   0   0   0
Ponca City OK     49  66  40  74 /  80   0   0   0
Durant OK         61  70  53  79 /  90  30   0   0

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     020.

TX...None.
&&

23/23
Hazardous weather outlook, Oct 6, 11:46 AM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT THU OCT 6 2016

OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION
OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA...
TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS
TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES
PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE...
IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN
AND FLOODING WILL ALSO BE A CONCERN.

DISCUSSION...
ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO
INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND
SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION.

SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF
PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR
A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL
SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST
POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE
POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAIN...
IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING
WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA
WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH
IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA
AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA
SUNDAY AND MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Oct 6, 10:21 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     1 SE LAKE ALUMA         35.52N 97.43W
10/06/2016                   OKLAHOMA           OK   EMERGENCY MNGR

            POWER LINES DOWNED AT THIS LOCATION, AS WELL AS A FEW
            MORE LINES DOWNED AND TREE BLOWN INTO THE ROADWAY IN NE
            OKC.

1005 PM     TSTM WND GST     2 ENE SPENCER           35.52N 97.35W
10/06/2016  M55 MPH          OKLAHOMA           OK   MESONET

&&

JPIKE
Special weather statement, Oct 6, 10:30 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT THU OCT 6 2016

OKZ013-020-026-030-070400-
POTTAWATOMIE OK-NOBLE OK-LINCOLN OK-PAYNE OK-
1030 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE...
SOUTHERN NOBLE...LINCOLN AND PAYNE COUNTIES UNTIL 1100 PM CDT...

AT 1028 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR PERRY TO NEAR STILLWATER TO 6 MILES WEST OF MEEKER...MOVING EAST
AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...SHAWNEE...CUSHING...PERRY...CHANDLER...MCLOUD...PERKINS...
STROUD...PRAGUE...YALE...MEEKER...DAVENPORT...WELLSTON...MORRISON...CARNEY...
GLENCOE...TRYON...RIPLEY...AGRA AND SPARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3633 9703 3633 9692 3625 9692 3624 9682
      3616 9682 3616 9662 3549 9662 3540 9709
      3607 9710 3626 9743 3647 9704
TIME...MOT...LOC 0328Z 249DEG 37KT 3625 9727 3610 9701 3551 9701

11
Special weather statement, Oct 6, 10:36 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT THU OCT 6 2016

OKZ037-TXZ085-086-070400-
TILLMAN OK-WILBARGER TX-WICHITA TX-
1036 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TILLMAN...EAST
CENTRAL WILBARGER AND NORTHWESTERN WICHITA COUNTIES UNTIL 1100 PM
CDT...

AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAUNION...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3401 9919 3419 9920 3424 9883 3397 9883
TIME...MOT...LOC 0336Z 269DEG 16KT 3411 9911

..SPEG.
Local storm report, Oct 6, 10:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     3 NNE SPARKS            35.65N 96.80W
10/06/2016  M59 MPH          LINCOLN            OK   MESONET

            CHANDLER SITE

&&

JPIKE
Special weather statement, Oct 6, 10:57 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1057 PM CDT THU OCT 6 2016

OKZ037-TXZ085-086-088-089-070430-
TILLMAN OK-WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
1057 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TILLMAN...
SOUTHEASTERN WILBARGER...NORTHWESTERN ARCHER...NORTHEASTERN BAYLOR
AND WICHITA COUNTIES UNTIL 1130 PM CDT...

AT 1056 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTH OF ELECTRA TO 3 MILES NORTH OF LAKE KEMP...MOVING EAST
AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...IOWA PARK...ELECTRA...KAMAY...HARROLD...MANKINS...LAKE KEMP...
DUNDEE...LAKE DIVERSION AND HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3380 9932 3422 9898 3413 9855 3410 9853
      3357 9897
TIME...MOT...LOC 0356Z 291DEG 22KT 3414 9892 3381 9921

11
Special weather statement, Oct 6, 11:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT THU OCT 6 2016

TXZ085-086-088-089-070515-
WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
1130 PM CDT THU OCT 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER...
ARCHER...NORTHEASTERN BAYLOR AND WICHITA COUNTIES UNTIL 1215 AM
CDT...

AT 1130 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES EAST OF ELECTRA TO 5 MILES WEST OF DUNDEE...MOVING EAST AT 30
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...ARCHER CITY...IOWA PARK...HOLLIDAY...KAMAY...MANKINS...
DUNDEE...LAKE DIVERSION...LAKE KICKAPOO...SHEPPARD AFB...LAKESIDE CITY...
PLEASANT VALLEY AND CASHION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3368 9912 3409 9885 3404 9842 3399 9842
      3345 9866
TIME...MOT...LOC 0430Z 289DEG 25KT 3404 9878 3372 9900

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:10 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Oct 6, 7:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods50 min
Oct 6, 7:15 PM CDTSpecial Weather StatementOUNDewey, Roger Mills30 min
Oct 6, 7:19 PM CDTSpecial Weather StatementOUNGreer26 min
Oct 6, 7:22 PM CDTSpecial Weather StatementOUNDewey23 min
Oct 6, 7:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne59 min
Oct 6, 7:35 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Oct 6, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman46 min
Oct 6, 7:48 PM CDTSpecial Weather StatementOUNDewey, Roger Mills42 min
Oct 6, 7:58 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills47 min
Oct 6, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon50 min
Oct 6, 8:15 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
Oct 6, 8:15 PM CDTSpecial Weather StatementOUNMajor30 min
Oct 6, 8:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens47 min
Oct 6, 8:35 PM CDTSpecial Weather StatementOUNBlaine25 min
Oct 6, 8:44 PM CDTSpecial Weather StatementOUNCuster31 min
Oct 6, 8:51 PM CDTSpecial Weather StatementOUNCaddo, Grady24 min
Oct 6, 8:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson39 min
Oct 6, 9:02 PM CDTFlash Flood WarningOUNHarmon3 hr
Oct 6, 9:02 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher28 min
Oct 6, 9:11 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson49 min
Oct 6, 9:21 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Lincoln, Oklahoma, Payne24 min
Oct 6, 9:30 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan30 min
Oct 6, 9:33 PM CDTSpecial Weather StatementOUNJackson27 min
Oct 6, 9:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Oct 6, 9:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma38 min
Oct 6, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens46 min
Oct 6, 10:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne41 min
Oct 6, 10:27 PM CDTFlash Flood WarningOUNJackson4 hr
Oct 6, 10:30 PM CDTSpecial Weather StatementOUNLincoln, Payne30 min
Oct 6, 10:36 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Oct 7, 2:12 PM CDTFrost AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward19 hr
Oct 6, 7:13 PM CDTSevere Thunderstorm WarningOUNHardeman32 min
Oct 6, 7:39 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 6, 8:47 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita28 min
Oct 6, 10:20 PM CDTSpecial Weather StatementOUNArcher, Clay25 min
Oct 6, 10:36 PM CDTSpecial Weather StatementOUNWilbarger24 min
Oct 6, 10:39 PM CDTSevere Thunderstorm WarningOUNArcher, Clay51 min
Oct 6, 10:57 PM CDTSpecial Weather StatementOUNWichita33 min
Oct 6, 11:27 PM CDTSevere Thunderstorm WarningOUNClay48 min
Oct 6, 11:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
Oct 6, 11:35 PM CDTFlash Flood WarningOUNHardeman3 hr
Oct 7, 12:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Foard, Hardeman, Wichita and 1 more58 min
Oct 7, 12:19 AM CDTFlash Flood WarningOUNHardeman, Wilbarger3 hr
Oct 7, 1:20 AM CDTSpecial Weather StatementOUNArcher25 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.